Hedetniemi's Conjecture and the Retracts of a Product of Graphs

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received September 1, 1999

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Larose, B., Tardif, C. Hedetniemi's Conjecture and the Retracts of a Product of Graphs. Combinatorica 20, 531–544 (2000). https://doi.org/10.1007/s004930070006

Download citation

  • AMS Subject Classification (1991) Classes:  05C15, 05C75, 08A40